# SDR COMA0760120

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 17,695 hours, 15,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 775
- Condition: Faulty
- Location: Te Flaps
- Part time: 14,054 hours, 12,314 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5295 - RECEIVED FLAP FAIL MESSAGE.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED FECU AND COMPLIED WITH EO 27-046AD.  NO FURTHER DEFECTS.
